# SDR CA100813004

- Difficulty date: July 15, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ENGLISH VERSION AFTER THE MLG RETRACTION, THE "GEAR UP"  LIGHT DID NOT LIGHT.  THE ACFT RETURN TO LAND.  DURING INSP, THE "DOWN LOCK" HOOK REMAINED WEDGED. THE GEAR CYLINDER WAS VERIFIED AND THE SETTING ADJUSTMENT WAS NOT ACCORDING TO THE MFG.  THE SYS WAS REGULATED AND ADJUSTED ACCORDING TO THE MANUAL AND LUBRICATED.  SEVERAL RETRACTIONS HAVE BEEN CARRIED OUT AFTERWARD WITHOUT ANY PROBLEM.  THE ACFT WAS BACK ON SERVICE.
